A note on primes of the form $p=aq^2+1$

Volume 137 / 2009

Kaisa Matomäki Acta Arithmetica 137 (2009), 133-137 MSC: 11N13, 11N36. DOI: 10.4064/aa137-2-2

Authors

  • Kaisa MatomäkiDepartment of Mathematics
    Royal Holloway, University of London
    Egham, Surrey TW20 0EX
    United Kingdom
    and
    Department of Mathematics
    20014 University of Turku, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image